# SDR DXTA2024052811891

- Difficulty date: May 27, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N659QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0286
- Aircraft time: 3,228 hours, 2,099 cycles
- System (JASC): 5200 · Doors
- Part: Solenoid
- Part number: UNKNOWN
- Condition: Failed
- Location: Pax Door
- Stage of operation: TX
- How discovered: L
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN CABIN DOOR IS CLOSED, AMBER CHECK DOORS AND AMBER CABIN DOOR OPEN CAS MESSAGES ARE DISPLAYED. ALL DOOR FLAGS SHOW CLOSED, CABIN DOOR CAN BE OPENED WITHOUT DEPRESSING THE RED BUTTON ON CABIN DOOR HANDLE. PRE-FLIGHT.  PERFORMED AND FOUND OPERATIONAL TEST FAILED ,CABIN DOOR OPEN CAS REMAINS LIT WHEN DOOR CLOSED. HANDLE RELEASE SOLENOID DOES NOT OPERATE. GAINED ACCESS AND CONFIRMED SOLENOID OPERATES WHEN APPLIED VOLTAGE CLOSES CIRCUIT. CONFIRMED OPERATION OF ALL SENSORS. CLOSED ACCESS. COMPLIED WITH CABIN DOOR RESET PROCEDURE, RESET FOUND TO BE SUCCESSFUL, PERFORMED AND FOUND MULTIPLE OPERATIONAL TESTS  SATISFACTORY.
